PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 6 | 1153-1157
Tytuł artykułu

Sierpiński graphs as spanning subgraphs of Hanoi graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Hanoi graphs H pn model the Tower of Hanoi game with p pegs and n discs. Sierpinski graphs S pn arose in investigations of universal topological spaces and have meanwhile been studied extensively. It is proved that S pn embeds as a spanning subgraph into H pn if and only if p is odd or, trivially, if n = 1.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
6
Strony
1153-1157
Opis fizyczny
Daty
wydano
2013-06-01
online
2013-03-28
Twórcy
autor
  • Mathematics Institute, LMU München, Theresienstraße 39, 80333, München, Germany, hinz@math.lmu.de
  • Institute of Mathematics, Physics and Mechanics, Jadranska 19, 1000, Ljubljana, Slovenia, sara.zemljic@gmail.com
Bibliografia
  • [1] Arett D., Dorée S., Coloring and counting on the Tower of Hanoi graphs, Math. Mag., 2010, 83, 200–209 http://dx.doi.org/10.4169/002557010X494841[Crossref]
  • [2] Beaudou L., Gravier S., Klavžar S., Kovše M., Mollard M., Covering codes in Sierpinski graphs, Discrete Math. Theor. Comput. Sci., 2010, 12(3), 63–74
  • [3] Chen X., Shen J., On the Frame-Stewart conjecture about the Towers of Hanoi, SIAM J. Comput., 2004, 33(3), 584–589 http://dx.doi.org/10.1137/S0097539703431019[Crossref]
  • [4] Fu H.-Y., Xie D., Equitable L(2, 1)-labelings of Sierpinski graphs, Australas. J. Combin., 2010, 46, 147–156
  • [5] Hinz A.M., The Tower of Hanoi, Enseign. Math., 1989, 35(3–4), 289–321
  • [6] Hinz A.M., Parisse D., On the planarity of Hanoi graphs, Expo. Math., 2002, 20(3), 263–268 http://dx.doi.org/10.1016/S0723-0869(02)80023-8[Crossref]
  • [7] Hinz A.M., Parisse D., Coloring Hanoi and Sierpinski graphs, Discrete Math., 2012, 312(9), 1521–1535 http://dx.doi.org/10.1016/j.disc.2011.08.019[Crossref]
  • [8] Hinz A.M., Parisse D., The average eccentricity of Sierpinski graphs, Graphs Combin., 2012, 28(5), 671–686 http://dx.doi.org/10.1007/s00373-011-1076-4[Crossref]
  • [9] Imrich W., Klavžar S., Rall D.F., Topics in Graph Theory, AK Peters, Wellesley, 2008
  • [10] Klavžar S., Milutinovic U., Graphs S(n, k) and a variant of the Tower of Hanoi problem, Czechoslovak Math. J., 1997, 47(122)(1), 95–104 http://dx.doi.org/10.1023/A:1022444205860[Crossref]
  • [11] Klavžar S., Milutinovic U., Petr C., On the Frame-Stewart algorithm for the multi-peg Tower of Hanoi problem, Discrete Appl. Math., 2002, 120(1–3), 141–157 http://dx.doi.org/10.1016/S0166-218X(01)00287-6[Crossref]
  • [12] Lin C.-H., Liu J.-J., Wang Y.-L., Yen W.C.-K., The hub number of Sierpinski-like graphs, Theory Comput. Syst., 2011, 49(3), 588–600 http://dx.doi.org/10.1007/s00224-010-9286-3[WoS][Crossref]
  • [13] Lipscomb S.L., Fractals and Universal Spaces in Dimension Theory, Springer Monogr. Math., Springer, New York, 2009 http://dx.doi.org/10.1007/978-0-387-85494-6[Crossref]
  • [14] Milutinovic U., Completeness of the Lipscomb universal space, Glas. Mat., 1992, 27(47)(2), 343–364
  • [15] Parisse D., On some metric properties of the Sierpinski graphs S k n , Ars Combin., 2009, 90, 145–160
  • [16] Park S.E., The group of symmetries of the Tower of Hanoi graph, Amer. Math. Monthly, 2010, 117(4), 353–360 http://dx.doi.org/10.4169/000298910X480829[Crossref]
  • [17] Romik D., Shortest paths in the Tower of Hanoi graph and finite automata, SIAM J. Discrete Math., 2006, 20(3), 610–622 http://dx.doi.org/10.1137/050628660[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0227-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.